A Note on certain divisibility problem

Adiga, Chandrashekar and Ramaswamy, H. N. (2008) A Note on certain divisibility problem. International Journal of Mathematical Analysis, 2 (24). pp. 1157-1161. ISSN 1312-8876

[img] Text (Full Text)
A Note on Certain Divisibility Problem.pdf - Published Version

Download (71kB)
Official URL: http://www.m-hikari.com/ijma/ijma-password-2008/ij...


In this note we investigate the positive integersnfor whichφ(n2)+σ2(n) is divisible byn2.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Manjula P Library Assistant
Date Deposited: 03 Sep 2019 07:55
Last Modified: 08 Jul 2022 11:14
URI: http://eprints.uni-mysore.ac.in/id/eprint/7487

Actions (login required)

View Item View Item